Found 38 Documents (Results 1–38)

On convergence of singular integral operators with radial kernels. (English) Zbl 1325.45017

Fasshauer, Gregory E. (ed.) et al., Approximation theory XIV: San Antonio 2013. Selected papers based on the presentations at the international conference, San Antonio, TX, USA, April 7–10, 2013. Cham: Springer (ISBN 978-3-319-06403-1/hbk; 978-3-319-06404-8/ebook). Springer Proceedings in Mathematics & Statistics 83, 295-308 (2014).
MSC:  45P05
Full Text: DOI

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field